Yıl 2020, Cilt 49 , Sayı 2, Sayfalar 608 - 616 2020-04-02

Let $R$ be a commutative ring and $M_n(R)$ be the set of all $n\times n$ matrices over $R$ where $n\geq 2.$ The trace graph of the matrix ring $M_n(R)$ with respect to an ideal $I$ of $R,$ denoted by $\Gamma_{I^t}(M_n(R)),$ is the simple undirected graph with vertex set $M_n(R)\setminus M_n(I)$ and two distinct vertices $A$ and $B$ are adjacent if and only if Tr$(AB) \in I.$ Here Tr$(A)$ represents the trace of the matrix $A.$ In this paper, we exhibit some properties and structure of $\Gamma_{I^t}(M_n(R)).$
Trace graph, Matrix ring, Ideal based graph, clique number
  • [1] F.A.A. Almahdi, K. Louartiti, and M. Tamekkante, The trace graph of the matrix ring over a finite commutative ring, Acta Math. Hungar. 156 (1), 132–144, 2018.
  • [2] D.F. Anderson and P.S. Livingston, The zero divisor graph of a commutative ring, J. Algebra 217, 434–447, 1999.
  • [3] I. Beck, Coloring of commutative rings, J. Algebra 116, 208–226, 1988.
  • [4] G. Chartrand, O.R. Oellermann, Applied and algorithmic graph theory, McGraw-Hill, Inc., New York, 1993.
  • [5] I.N. Herstein, Noncommutative rings, Carus Monographs in Mathematics, Math. Assoc. of America, 1968.
  • [6] I. Kaplansky, Commutative Rings, University of Chicago Press, Chicago, 1974.
  • [7] T.Y. Lam, A first course in noncommutative rings, Graduate Texts in Mathematics, Springer-Verlag, New York 2001.
  • [8] H.R. Maimani, M.R. Pournaki, and S. Yassemi, Zero-divisor graph with respect to an ideal, Comm. Algebra 34 (3), 923–929, 2006.
  • [9] S.P. Redmond, An ideal-based zero-divisor graph of a commutative ring, Comm. Algebra 31, 4425–4443, 2003.
  • [10] M. Sivagami and T. Tamizh Chelvam, On the trace graph of matrices, Acta Math. Hungar. 158 (1), 235–250, 2019, https://doi.org/10.1007/s10474-019-00918-5.
  • [11] D.B. West, Introduction to graph theory, Prentice Hall, 2001.
Birincil Dil en
Konular Matematik
Bölüm Matematik
Yazarlar

Orcid: 0000-0002-1878-7847
Yazar: Tamizh Chelvam THİRUGNANAM (Sorumlu Yazar)
Kurum: Manonmaniam Sundaranar University
Ülke: India


Orcid: 0000-0002-9624-7627
Yazar: M. SİVAGAMİ
Kurum: Manonmaniam Sundaranar University
Ülke: India


Tarihler

Yayımlanma Tarihi : 2 Nisan 2020

Bibtex @araştırma makalesi { hujms478373, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe Üniversitesi}, year = {2020}, volume = {49}, pages = {608 - 616}, doi = {10.15672/hujms.478373}, title = {Ideal based trace graph of matrices}, key = {cite}, author = {THİRUGNANAM, Tamizh Chelvam and SİVAGAMİ, M.} }
APA THİRUGNANAM, T , SİVAGAMİ, M . (2020). Ideal based trace graph of matrices. Hacettepe Journal of Mathematics and Statistics , 49 (2) , 608-616 . DOI: 10.15672/hujms.478373
MLA THİRUGNANAM, T , SİVAGAMİ, M . "Ideal based trace graph of matrices". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 608-616 <https://dergipark.org.tr/tr/pub/hujms/issue/53568/478373>
Chicago THİRUGNANAM, T , SİVAGAMİ, M . "Ideal based trace graph of matrices". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 608-616
RIS TY - JOUR T1 - Ideal based trace graph of matrices AU - Tamizh Chelvam THİRUGNANAM , M. SİVAGAMİ Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.478373 DO - 10.15672/hujms.478373 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 608 EP - 616 VL - 49 IS - 2 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.478373 UR - https://doi.org/10.15672/hujms.478373 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Ideal based trace graph of matrices %A Tamizh Chelvam THİRUGNANAM , M. SİVAGAMİ %T Ideal based trace graph of matrices %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 2 %R doi: 10.15672/hujms.478373 %U 10.15672/hujms.478373
ISNAD THİRUGNANAM, Tamizh Chelvam , SİVAGAMİ, M. . "Ideal based trace graph of matrices". Hacettepe Journal of Mathematics and Statistics 49 / 2 (Nisan 2020): 608-616 . https://doi.org/10.15672/hujms.478373
AMA THİRUGNANAM T , SİVAGAMİ M . Ideal based trace graph of matrices. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 608-616.
Vancouver THİRUGNANAM T , SİVAGAMİ M . Ideal based trace graph of matrices. Hacettepe Journal of Mathematics and Statistics. 2020; 49(2): 616-608.